# SDR SIMA981987

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - CENTER SECTION OF CABIN EMERGENCY FLOOR LIGHTING DOES NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY FOR POWER SUPPLY 18WH.  OPERATIONAL CHECK GOOD.  (M)
